# SDR CALA2022053001403

- Difficulty date: May 30, 2022
- Submitted: May 30, 2022
- Operation: Air carrier
- Aircraft: N443UA
- Make and model: Airbus A320-232
- Aircraft serial: 820
- Aircraft time: 75,236 hours, 29,837 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Intake Valve
- Part number: NA
- Condition: Corroded
- Location: Fr21-22 Stgr 31l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION FOUND ON LH AVIONICS VENTILATION AIR INTAKE VALVE BETWEEN FR21-22 STGR 31L-32L. -A23F-53-12879-00-FINAL, COVERED BY ECRA5311-02818. CLASSIFIED A 02818.INITIATE DTA DIP FOR REINSPECT AS FOLLOWS: "ON OR BEFORE FOR AVIONICS INLET VALVE PER PART 2 OF THE LATEST REVISION OF EC S MINOR REPAIR CAT-B WITH REINSPECTION REQUIREMENT PER ECRA5311- AIRCRAFT ACCUMULATES 68,000 TOTAL FC, INSPECT SKIN PANEL CUTOUT RA5311-02818 LTPR BQN LOG 5001141958-0030. REMOVED CORROSION, DVI, HFEC AND R OTOTEST INSP PERFORMED WITH NO FINDINGS. COMPLETED REPAIR IAW EO OK TO DIP. ON OR BEFORE AIRCRAFT ACCUMULATES 68,000 TOTAL FC, TOMC-APPROVAL FROM SC1ELBYC COMMENT INSPECT SKIN PANEL CUTOUT FOR AVIONICS INLET VALVE PER PART 2 OF THE LATEST REVISION OF ECRA5311-02818. PER ECRA 5311-02818 QC QC REVIEWED. INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
